I haven’t posted anything on my health for a while so I thought I would post an update on how things are going with my health.
I am still in the process of reducing my prednisone dosage which is knocking me around a fair bit.Â Every time I reduce my dosage even by as little as 1mg, I get lots of facial and neck swelling which restricts my breathing a little and makes me snore! I have never snored in my life unless I have had a cold. I think Dean secretly enjoys that I am snoring for once because it is normally me who is waking him up and telling him to roll over because he is snoring and keeping me awake.
One of the first time I reduced my dosage the swelling around my neck was that bad that I woke up gasping for breath. Off to my gp I went and she ordered a scan of my thyroid which came up clear. It turns out the swelling happens every time I reduce my dosage but it seems to be less and less severe as my dosage decreases.
Each time I reduce my dose I also experience a flare up of symptoms. If it coincides with a change in weather it seems to be twice as bad. The last flare was over the Easter break. Easter Saturday I had three naps in one day and was STILL tired! Dean said you could see in my face how tired I was. I still needed a nap again on Sunday and thankfully Monday I got through the whole day without one. Wahoo! I guess I should be thankful it happened during my days off work so I didn’t need to use up more of my nearly non existant sick days!
I have been working through lunch breaks at work so that I have a bit of extra time up my sleeve for such occasions as I am constantly running out of sick days.
I was hoping to get two kits done over the Easter break but because I was so crook ( joint pain was really bad too) I only manged to do one on Monday when I was feeling a fair bit better. When I am having a flare I have trouble concentrating and focusing on anything so that is not great for the designing mojo!
I am down to 10mg/day of the prednisone now as of today, so am expecting another flare by the weekend. I am trying to get off the prednisone as soon as I can because I think I have gained about 10kg’s now on it which is scaring me silly. I so do not need any more extra weight! I am running out of clothes that fit and do not want to buy any bigger sizes! I hope I will be able to loose it all ok once I am off the prednisone. Fingers crossed that once I am off it I do not revert back to my previous symptoms making it impossible to do any excercise. Fingers crossed that by the time I am off the prednisone the plaquenil will start to kick in and I will start getting better again!
I hope that the prednisone weight is not too hard to loose once I am off it. Wish me luck, I think I will need it!